The grounds are spectacular and just what you think your child may need but that's about as far as I would go on recommending this school. The staff has limited knowledge of how to handle child development despite what credentials they may claim to have. On numerous occassions I would arrive to see children with runny noses down to the chin and the teachers wouldn't do anything or kids crying and they would not console them. When I asked why, I was told we have about 3 minutes per chlld and can't focus on one child and they must learn to work through it. The classrooms are hand me down products - none of which I believe have been cleaned or lead tested and dirt which expectation that the parents will help clean as part of their annual parent requirement hours. After a 1.5 years, I finally pulled my child out because I was tired of trying to arrange meetings with the teacher and the Director to get progress on my son, the staffs unprofessionalism, and frankly worried that my son may not be getting the greatest care.
Despite my reviewing my medical history with Dr. Morrison he proceeded to treat my endometriosis and already low hormone deficiencies with two 3-month cycles of Lupron Depot 11.25mg injections. These injections caused nearly all of my hormones to be suppressed and put my body into adrenal fatigue to the point it was difficult to get up in the morning. I??d called several times during the treatment to discuss my symptoms with Dr. Morrison and was told, ??Never heard of that?. Not until the second injection was given did he ??Google?? my symptoms and found that I was having a severe side effect from the Lupron shot. After visiting Dr. Morrison??s office to see what could be done I was told, ??doesn??t look like there is anything to reverse the affects and than next time we??d only do one month not three? as I was handed the same literature I??d already ??Googled?. Dr. Morrison should have been better aware of the drug overall and should have listened to his patient when told there maybe an issue with a side-effect before administering. Almost one-year later and I have spent $30,000 trying to come back from the effects of the Lupron given by Dr. Morrison. He is negligent as a doctor and patients need to be more aware when going to him.